# SDR SWI2025F01923

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 3-2 900 RT - RT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-630-816. REMOVED AND REPLACED LIFE LIMITED RT SIDE ROLLER ASSY'S ON THE SLAT TRACK 3-2 WITH NEW ROLLERS WITH NEW SHIMS AS REQUIRED PER AMM 27-81-44-000-803-A01.AND 27-81-44-400-803-A01.  ALL CHECKED GOOD. TASK CARD 27-630-816 (CONFIG A01) COMPLIED WITH.
